# SDR UIEA2021031500580

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 31,777 hours, 5,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON STRINGER S-10R OF STA 2180 AFT SIDE( ACCOMPLISH EI NO T2021A53M-411 REV 2 AND DWG NO 146U2181 SHEET 389 REV - AND DWG NO 146U1312 SHEET 113 REV - AND DWG NO 146U3481 SHEET 47 REV -. JOB COMPLETED AND CONDITION CHECK NORMAL. )
